I could sleep standing up with those antialergic pills.

@marguicha (103781)
Chile
October 27, 2016 10:57pm CST
I am taking antialergic pills for the itch of my psoriasis. It has flared a lot and I´m afraid it had to do with the problems I had when my grandson Diego was here. But those pills are cutting my days in half. I used to be a night owl: not anymore. I take the pill and I start yawning while my eyes tour into dots. Have you ever taken these pills? Did they have that side effect on you? Meanwhile, good night, dear friends. I I keep my lapto over my lap, it might end on the floor.
1 person likes this
1 response
@LadyDuck (182041)
• Switzerland
28 Oct 16
All the anti-allergy medications have this side effects. In fact usually it is stated on the notice not to drive after taking them.
1 person likes this
@marguicha (103781)
• Chile
28 Oct 16
I sold my car last year as I used it too little. My idea is to buy an apartment near the buses and metro so that I don´t spend so much in taxis.
1 person likes this
@LadyDuck (182041)
• Switzerland
29 Oct 16
@marguicha I do not drive, if my husband does not drive me, I take the bus.
1 person likes this